# SDR UALA10020300435A

- Difficulty date: February 3, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 51,875 hours, 19,032 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321424
- Part serial: 79
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO CONTROL OVER CABIN LIGHTING FROM CIDS PANEL.  EMERGENCY LIGHT STAY ON ALL THE TIME REGARDLESS OF SWITCH POSITIONS.  STILL TROUBLESHOOTING.  REPLACED 10WL POWER SUPPLY (P/N 3214-54) AND CIDS PANEL, NO HELP.  REPLACED CPC NR 1, DEU 300RH4, DEU 300RH5.  NORMAL CABIN LIGHTS TEST NORMAL.
